# SDR UPS98227988

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT ELEVATOR AT REAR SPAR AND ELEV STA 66.5 BRACKET CRACKED.  REPLACED BRACKET IAW DRAWING NR 69-19144 AND DRAWING NR 65-25635.
